We study the problem of non-holonomic point-to-point controllability for ODEs with drift possessing some recursion property of the flow (it is supposed nonwandering or chain recurrent) and satisfying various versions of the Hörmander condition (also known as Lie bracket generating condition). We show that for the flows on compact manifolds, it suffices to assume the validity of the Hörmander condition on the closure of the set of their minimal points only. Also, we construct a 2-dimensional example of a drift defining a chain recurrent flow and the vector fields defining the non-holonomic constraint, which together satisfy the Hörmander condition, but the flow is not controllable in the direction of the given vector fields.

Contact details are reproduced from the original publication and may be historical.

Sergey Kryzhevich

Gdańsk University of Technology Faculty of Applied Physics and Mathematics Institute of Applied Mathematics Narutowicza 11/12, 80-233 Gdańsk, Poland

serkryzh@pg.edu.pl

Eugene Stepanov

Universitá di Pisa Dipartimento di Matematica Largo B. Pontecorvo 5, 56126 Pisa, Italy

stepanov.eugene@gmail.com

S. Kryzhevich, E. Stepanov. “Minimal points and non-holonomic controllability on compact manifolds.” Journal of Convex Analysis 34 (2027), No. 1, 415–426. https://doi.org/10.68381/jca34028